# SDR EIA2000272

- Difficulty date: September 18, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991073415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND DURING C6 CHECK INSPECTION, FOUND CUSP WEB AT FS 237 TO FS 313 RBL 54 CRACKED.  REPAIRED CUSP WEB AT FS 237 TO FS 313 RBL 54.5.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-053-2.  (M)
